The heaviness of the head can occur due to tension headache, conditions affecting the sinus, and ear infections. Sometimes it occurs as a sign of a serious medical condition called an aneurysm or brain tumor. It can also occur due to other causes such as dehydration, dental infections, fatigue, high blood pressure, and stroke. Sometimes, it occurs along with other symptoms like dizziness, allergies, and infections. It is treated by having stress management by doing relaxation activities and taking pain relievers can help.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Can you suggest medicine for heavy head and runny nose?
Query: Hello doctor,I have a heavy head and a runny nose. The day before yesterday I got cold and had buttermilk as well. So, cold happened yesterday and there was cough (not yellow only white and thin like spit) as well but I took medicine from a chemist. He gave me Cinarest, Mox 500, both two tablets. I ... Read Full »
Answer: Hi, Welcome to icliniq.com. For URTI (upper respiratory tract infection), I advise taking an antibiotic like Azithromycin only in case you have a persisting fever. Otherwise, in most cases, URTI is due to viral infection and it gets better within five days. You should take an antiallergic like Levoc... Read Full »
Query: Hi doctor, My head got injured after some part of a concrete ceiling collapse. CT Scan done and I have attached the reports. I was hospitalized three days. An ENT opinion was taken and also, an audiometry was done. It showed a minor injury in the right ear and less audibility. Now, I have some pa... Read Full »
Dr. J. Mariano Anto Bruno Mascarenhas
Answer: Hi, Welcome to icliniq.com. You are suffering from brain contusions (microhemorrhages) as well as scalp injuries (attachment removed to protect patient identity). This is the cause of the pain and heaviness. You have to take antibiotics, anti-epileptics and painkillers. I suggest the followin... Read Full »
Do Mucoram pill and Rhinocort spray interact with each other?
Query: Hi doctor, I took a Mucoram pill along with Rhinocort spray. Then, I had hyperventilating difficulty. I could not swallow and I cannot balance myself and felt more tired and weak. I feel that my brain became numb for a month. After a month, I am good now. But, still I feel some pressure and continuo... Read Full »
Answer: Hi,Welcome to icliniq.com.I read your question and I understand your concern. Mucoram (Ambroxol Hydrochloride) is a mucolytic and Rhinocort is a corticosteroid Budesonide. Together their use with no prior history of some chronic obstructive pulmonary disease like asthma makes it likely either a r... Read Full »
Why do I feel a sudden adrenaline rush, pressure, odd sensation, and pain on the left side of my head?
Query: Hello doctor, Since yesterday I have been having weird rushes of adrenaline in my head and some odd sensations on the left side of my head. I am worried about having temporal lobe seizures. The sudden rush to my head is followed by pressure or a slight ache to the side of my head. I also have frequ... Read Full »
Answer: Hello, Welcome to icliniq.com. Your symptoms could be related to high blood pressure values or panic attacks. Temporal lobe epilepsy cannot be excluded either. For this reason, I recommend closely monitoring your blood pressure values and checking complete blood count and thyroid hormone levels fo... Read Full »
I am a 26-year-old with pain and heaviness in the back of my head. What could be the reason?
Query: Hello doctor, I am 26 years old and suffering from pain and heaviness behind my head. The pain aggravates when I sit and stand and stops when I sleep. Why so? Kindly help. Read Full »
Dr. Mahmoud Ahmed Abdelrahman Abouibrahim
Answer: Hello, Welcome to icliniq.com. Thank you for your query. I understand your concern. You have orthostatic hypotension. The other possible causes include anemia and migraine. I suggest you to follow a few instructions mentioned below. Take small frequent salty meals. Avoid drinking alcohol. Drink fou... Read Full »
I would like to have the best treatment for constant running nose.
Query: Hi doctor, I have problems with my nose for over 10 years. My nose runs all time every day. I got a surgery on the nasal valve and it got worse. The surgeon told me that it is normal and prescribed me Xozal. I am using it for past three months but no improvement with it. I wish to get something pr... Read Full »
Answer: Hi, Welcome to icliniq.com. You seem to be suffering from allergic rhinitis which is a form of hypersensitivity and it causes running nose. However this has an offending agent and when the allergen is avoided, the allergy subsides. To confirm whether it is allergy we can do two tests which includ... Read Full »
I have left-sided headaches accompanied by nausea, heaviness, and vertigo. Kindly help.
Query: Hello doctor, I have a headache, especially on the left side, but sometimes the entire head. When the headache is severe, I have nausea, heaviness, and vertigo. And sometimes, I have blurred vision. I have got my eyes checked, and there is a difference of 0.25 in both eyes. Kindly suggest to me wh... Read Full »
Answer: Hello, Welcome to icliniq.com. Your symptoms are suggestive of migraines. Do not worry as anything serious is going on. For this reason, I recommend discussing with your doctor the possibility of starting preventing therapy (Verapamil or Propranolol) to reduce the frequency and severity of hea... Read Full »
What should I do if my blood pressure is 156/102 mmHg with heaviness at the back of my head?
Query: Hello doctor, I am a 34-year-old female. My weight is 69 kg, and my height is 160 cm. I just checked my blood pressure, and it is 156/102 mmHg, and my heart rate is 76 beats per minute. And I am experiencing some heaviness at the back of my head. What should I do? Do I need any medications? Th... Read Full »
Answer: Hello, Welcome to icliniq.com. I suggest you the following to control your blood pressure; 1) Avoid smoking and other addictions. 2) Reduce salt intake in the diet. 3) Reduce fatty foods, junk foods, and saturated fats. 4) Avoid stress and anxiety. 5) Do regular moderate-int... Read Full »
Why does my head feel too heavy for my neck?
Query: Hi doctor, I am a 31 year old female and yet to conceive. Since 9 months I have been facing heaviness of head and stiffness of neck. Sometimes the heaviness of head becomes extreme and I feel it is spinning even at the slightest movement of neck and it is accompanied with bowel movements. I feel tha... Read Full »
Answer: Hello, Welcome to icliniq.com. Thanks for your query on this platform. Relax! You are not suffering from any life-threatening disease. Neither are you suffering from any gastrointestinal problems except occasionally which is normal and could be due to mild gastritis. Cervical arthritis cannot cau... Read Full »
What is the reason for head spinning and heaviness?
Query: Hello doctor,My mother is 75 years old. She is suffering from head spinning and heaviness problem since the last six months. Her BP, sugar, thyroid and other blood test reports are normal. After getting a suggestion from a doctor (Medicine) she had gone on an MRI test. The MRI test (non-contrast) of... Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through the detailed query and understand your concerns. In my opinion, there is a definite need for face to face consultation as it seems to me that there is a need for cognitive evaluation. The MRI changes observed are indicative of vascular pathology ... Read Full »